MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " the biggest problem is the tuohy that is supposed to tighten onto the pacing catheter does not get tight enough to keep the catheter in place, which allows the catheter to move with minimal effort.Blood backup into the swandom almost immediately after placement and continued after checking the tuohy was as tight as possible.Once a pressure bag was hooked up to the one patient, the entire swandom filled with fluid (it was described as looking like a long water balloon).The patient did fine until the next day; we got lucky that the catheter didn't move enough that it stopped capturing".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.The customer submitted video was reviewed and shows an unused device which is deemed as a representative sample.In the video, the user fully tightened the tuohy borst adapter while the catheter was fully inserted; however, the catheter was moving freely and did not lock in position, which is consistent with the reported event.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "locking mechanism, even when fully tightened, does not secure the pacing wire in place" is confirmed based on the customer video provided with the complaint report.In the video, the user fully tightened the tuohy borst adapter while the catheter was fully inserted; however, the catheter was moving freely and did not lock in position.The device noted in the video was an unused device which is deemed as a representative sample.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the defective tuohy borst adapter.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
ARROW PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24429354
Report Number3010532612-2026-00150
Device Sequence Number16026615
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)250903(17)270131(10)33F25E0387(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAI-07155-KS
Device Lot Number33F25E0387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown